Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

What complications arise with increased uterus lining and can it lead to problms in pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Hello Doc, I am 32 yrs and have had an abortion around 6 yrs back(using medicines), now i have not had my periods since over a month. My last cycle started on 5th Nov. I did have Primolut N to postpone my dates in the last week of October. However, in December i was due for my next periods and it did not happen. I did 3 HPT's at regular intervals of which one was around 10 days back..all negative, i checked a doctor and she also said there was no such sign, also i got a Ultra sound done and no preg. But she told me that my uterus lining has increased to 1.2cm which is concerning. She gave me some medication and asked to have them for 5 days . How risky is it currently and what can be done if i do not have my periods. I am very concerned. and will this affect any future pregnancy?
Posted Wed, 22 Jan 2014 in Women's Health
Answered by Dr. Rhea Chanda 15 minutes later
Brief Answer: Hormonal imbalance Detailed Answer: Hello XXXXXXX You are suffering some kind of hormonal imbalance. Thats the reason the period is delayed. First, since pregnancy has been ruled out, you are a months delayed.You had your last cycle in november and missed it in december. There can be many hormonal reasons for this. Since your history is more or less regular, im assuming its a one time problem. Your doctor must have given you progestrone hormone for 5 days. Take it. After stopping the medicine, you should get your period within 2 weeks. Your endometrial lining is thickened since you havent bled. If you dont have your period after 2 weeks, then furthur hormone blood tests will need to be done. Dont panic yet. I think the medicine will work since you dont have any long standing history. With regular cycles again, you should have no problems with pregnancy. Otherwise, the problem has to be identified and treated.
Above answer was peer-reviewed by
Follow-up: What complications arise with increased uterus lining and can it lead to problms in pregnancy? 6 minutes later
Thanks a lot for the reply. Is this something that has caused due to excessive stress and less sleep. I have been very very busy and stressed over the last couple of months now. Also, i am concerned about my weight. i am 75kgs and my height is 5.6ft. I dont know what to do to reduce weight as i have very low BP so cannot even get into crash diets and my office timings dont permit to go to gym and there is no time for excercise during the day as well due to the home chorus. Please suggest. Also, how long will the periods last after taking such medication. and my doc mentioned that the flow may be heavy.
Answered by Dr. Rhea Chanda 53 minutes later
Brief Answer: Stress related Detailed Answer: Well, stress is a major factor that causes hormonal imbalances. So yes, it can hamper your cycle. Weight gain also can occur due to hormonal problems. Check your thyroid and blood sugar. Diet and exercise are the two most important factors in weight loss. So even if you dont gym, you should find some way to sweat it out. It can be yoga, running, power walking etc. Walk to the market, or partly to work. Coming to the second question, your period may be heavy in this cycle, since you havent bled for 6 weeks. But it should last like a normal period 5-7 days.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor